# SDR DALA1034289202

- Difficulty date: November 5, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 43,455 hours, 23,231 cycles
- Engine: Iae V2528D5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1475 L1-2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND UNDER THE PREVIOUSLY INSTALLED DOUBLER AT STA 1475 LONGERON 1 AND 2 RT. NEW CRACK WAS TRIMMED OUT AND DOUBLER ENLARGED TO REPAIR BOTH SKIN CUT-OUTS.
